# SDR DALA2022042502896

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,847 hours, 31,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 L2 DOOR SLIDE WOULD NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS FROM GIRT BAR. OPS CK GOOD. REF B757 AMM 52-11. (8218068)
